Alert archive / Florida / Flash Flood Warnings in 2010
Flash Flood Warning 19, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 5, 2010, 6:39 PM CDT for Escambia County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2010, 6:39 PM CDT (23:39 UTC)
- Expired
- Jun 5, 2010, 8:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 102 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1235 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
542
WGUS54 KMOB 052339
FFWMOB
ALC003-FLC033-113-060145-
/O.NEW.KMOB.FF.W.0019.100605T2339Z-100606T0145Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
639 PM CDT SAT JUN 5 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITY OF PENSACOLA...
SOUTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITY OF NAVARRE...
SOUTHEASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 845 PM CDT
* AT 634 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY
RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. AS MUCH AS 2 TO 4
INCHES OF RAIN HAS ALREADY FALLEN ACROSS THIS AREA...AND
ADDITIONAL HEAVY THUNDERSTORMS MOVING IN FROM THE SOUTH AND WEST
WILL LIKELY RESULT IN ANOTHER 1 TO 3 INCHES OF RAIN IN A SHORT
PERIOD OF TIME...INCREASING THE RISK FOR FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBERTA...
SEMINOLE...ELSANOR...WEST PENSACOLA...PENSACOLA REGIONAL A/P...
PACE...MYRTLE GROVE...GOULDING...GONZALEZ...FERRY PASS...ENSLEY...
EAST PENSACOLA HEIGHTS...BROWNSVILLE...BRENT...BEULAH...BELLVIEW
AND BAGDAD
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLASH FLOODING TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3027 8760 3055 8759 3065 8678 3042 8680
3041 8682 3040 8680 3038 8681 3031 8728
3033 8730 3028 8753 3029 8754 3028 8755
$$
JFB1 follow-up statement
199
WGUS74 KMOB 060145
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
845 PM CDT SAT JUN 5 2010
ALC003-FLC033-113-060151-
/O.EXP.KMOB.FF.W.0019.000000T0000Z-100606T0145Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALDWIN AL-ESCAMBIA FL-SANTA ROSA FL-
845 PM CDT SAT JUN 5 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM CDT FOR SOUTHERN
SANTA ROSA...SOUTHEASTERN ESCAMBIA AND SOUTHEASTERN BALDWIN
COUNTIES...
DOPPLER RADAR INDICATES THAT THE HEAVY RAIN IS COMING TO AN END OVER
THE WARNED AREA...BRINGING AN END TO THE FLASH FLOOD THREAT. WHILE
FLASH FLOODING IS NO LONGER EXPECTED...THERE STILL COULD BE WATER
OVER SOME ROADWAYS. DRIVE WITH CAUTION AND NEVER DRIVE OVER A WATER
COVERED ROADWAY.
TO REPORT FLASH FLOODING TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3027 8760 3055 8759 3065 8678 3042 8680
3041 8682 3040 8680 3038 8681 3031 8728
3033 8730 3028 8753 3029 8754 3028 8755
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 3:10 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 5, 3:10 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 310 PM CDT SAT JUN 5 2010 .SHORT TERM...(TONIGHT THROUGH MONDAY)...UPPER LOW TO OUR WEST CONTINUES TO WEAKEN AND ELONGATE ALONG THE UPPER TROUGH AXIS OVER THE SOUTHEAST. THE TROUGH SHIFTS EASTWARD ON SUNDAY AND THIS WILL LEAD TO HIGHER POPS OVER EASTERN PARTS OF AREA WITH LOWER POPS TO THE WEST. A WEAK COLD FRONT WILL MOVE INTO THE AREA ON MONDAY AND GRADUALLY DISSIPATE AS IT MOVES SOUTH INTO THE NORTHERN GULF. THIS WILL HELP SHUNT THE DEEPER MOISTURE TO OUR SOUTH WITH MUCH LOWER POPS ON MONDAY. MEANWHILE...AN UPPER LEVEL RIDGE WILL ALSO BUILD EASTWARD OUT OF THE SOUTHERN PLAINS. THE DECREASING CLOUDS AND RAIN UNDER A BUILDING UPPER RIDGE WILL LEAD TO WARMING TEMPS WITH HIGHS IN THE LOW TO MID 90S ON MONDAY. /13 .LONG TERM...(TUESDAY THROUGH FRIDAY)...UPPER RIDGE WILL REMAIN ACROSS THE AREA THROUGH MUCH OF THE WEEK WITH CONTINUED WARMER AND DRIER CONDITIONS. HIGHS WILL RUN IN THE LOW TO MID 90S WITH LOWS IN THE MID 70S. ISOLATED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MUCH OF NEXT WEEK. /13 && .AVIATION...[05/18Z]...A LIGHT SOUTHERLY WIND FLOW WILL CONTINUE THROUGH THE FORECAST PERIOD...INCREASING THE CHANCES FOR DAYTIME TSRA AND LOW STRATUS OVERNIGHT. VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD...WITH ISOLATED MVFR TO IFR CEILING AND VISIBILITY CONDITIONS IN AND NEAR SHOWERS AND THUNDERSTORMS. /22 && .MARINE...A SURFACE RIDGE ACROSS THE NORTHEASTERN GULF OF MEXICO WILL SHIFT SOUTHWARD THROUGH THE REMAINDER OF THE WEEKEND AS A COLD FRONT APPROACHES THE COAST FROM THE NORTH. AS A RESULT...A MODERATE SOUTHERLY WIND FLOW TONIGHT WILL SHIFT TO THE SOUTHWEST ON SUNDAY...AND THEN TO A WESTERLY COMPONENT SUNDAY NIGHT AND MONDAY. THE COLD FRONT IS FORECAST TO ADVANCE SOUTH INTO THE NORTHERN GULF WATERS BY EARLY MONDAY EVENING...ALLOWING WINDS TO THE SHIFT TO A NORTHERLY COMPONENT MONDAY NIGHT INTO EARLY TUESDAY MORNING. A SURFACE RIDGE WILL REFORM ACROSS THE NORTHEASTERN GULF TUESDAY AFTERNOON...BRINGING A LIGHT TO MODERATE SOUTHEASTERLY WIND FLOW BACK THE AREA THROUGH MID WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS THE AREA THROUGH SUNDAY AFTERNOON...FOLLOWED BY ISOLATED COVERAGE SUNDAY NIGHT THROUGH MONDAY AND THEN A DRY PERIOD THROUGH MID WEEK. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 91 74 94 / 30 40 20 20 PENSACOLA 79 89 78 94 / 30 50 20 20 DESTIN 79 88 78 91 / 30 60 20 20 EVERGREEN 74 91 72 93 / 30 50 20 20 WAYNESBORO 71 92 70 94 / 20 40 20 20 CAMDEN 73 93 71 94 / 20 40 20 10 CRESTVIEW 75 92 74 93 / 30 60 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 5, 5:35 AM CDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 535 AM CDT SAT JUN 5 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 535 AM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL MOVE EAST FROM OVER THE SOUTHERN PLAINS TO OVER THE LOWER MISSISSIPPI RIVER VALLEY...BRINGING SCATTERED TO NUMEROUS THUNDERSTORMS TODAY INTO TONIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. THE CHANCE FOR LARGE HAIL WILL BE LIMITED BY A VERY MOIST ATMOSPHERE. THIS ABUNDANT MOISTURE WILL ALLOW FOR SOME LOCALITIES TO SEE VERY HEAVY RAINS...WITH GENERAL ANNOYANCE PONDING OF WATER THE RESULT IN MOST LOCATIONS. A FEW LOCALITIES MAY SEE MORE SIGNIFICANT FLOODING...ESPECIALLY IF SEVERAL STORMS TRAIN OVER AN AREA...OR A SLOW MOVEMENT IS REALIZED. A MODERATE ONSHORE FLOW WILL CONTINUE THROUGH TODAY......THEN SETTLE TONIGHT. THESE STRONGER WINDS WILL CREATE AN INCREASED RISK FOR SMALL CRAFT OUT TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE INCREASE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...THEN TAPER OFF. DAMAGING WINDS AND POSSIBLE LOCALIZED FLOODING WILL CONTINUE INTO MONDAY. THE UPPER SYSTEM WILL PASS OVER THE AREA SUNDAY...WITH WINDS AND SEAS BEGINNING TO DECREASE TO MODERATE OVER THE OFFSHORE WATERS. THIS WILL CONTINUE TO CREATE PROBLEMS FOR SMALL CRAFT AT TIMES INTO MONDAY. .SPOTTER INFORMATION STATEMENT... THERE IS A SMALL CHANCE OF ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT BEING NEEDED TODAY INTO TONIGHT.
In the hours before
Special weather statement, Jun 5, 4:26 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 426 PM CDT SAT JUN 5 2010 ALZ060-052230- COVINGTON- 426 PM CDT SAT JUN 5 2010 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY... AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LOCKHART...MOVING NORTHEAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LOCKHART...FLORALA...STEDMAN...HOWELLS AND GREEN BAY THROUGH 530 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jun 5, 5:04 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 504 PM CDT SAT JUN 5 2010 ALZ061-MSZ079-052245- UPPER MOBILE-GEORGE- INCLUDING THE CITIES OF...LUCEDALE... 504 PM CDT SAT JUN 5 2010 ...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND MOBILE COUNTIES THROUGH 546 PM... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTHWEST OF BASIN...MOVING EAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LUCEDALE...AGRICOLA...EVANSTON...SHIPMAN AND MOFFET THROUGH 545 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 5, 5:54 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 554 PM CDT SAT JUN 5 2010 ALZ061>064-052345- UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE- INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE... 554 PM CDT SAT JUN 5 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND MOBILE COUNTIES THROUGH 645 PM... AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 2 MILES NORTHWEST OF CHASTANG TO 3 MILES SOUTHEAST OF GRAND BAY...MOVING EAST AT 35 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...DOWNTOWN MOBILE...WALLACE TUNNEL...SOUTH ORCHARD...PINTO ISLAND... LATHAM...VAUGHN...DAPHNE...SPANISH FORT AND JACKSON OAK THROUGH 645 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 5, 5:59 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 559 PM CDT SAT JUN 5 2010 ALZ062-064-FLZ001>006-060000- INLAND OKALOOSA-INLAND ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...CRESTVIEW...DESTIN...FORT WALTON BEACH... NAVARRE AND PENSACOLA... 559 PM CDT SAT JUN 5 2010 ...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN PORTIONS OF BALDWIN...OKALOOSA...ESCAMBIA AND SANTA ROSA COUNTIES... AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO INDICATE A LARGE AREA OF STRONG THUNDERSTORMS ALONG THE ALABAMA AND NORTHWEST FLORIDA COAST MOVING NORTHEAST AT 15 TO 20 MPH. THIS AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PORTIONS OF BALDWIN COUNTY IN ALABAMA AND MOST AREAS SOUTH OF THE I-10 CORRIDOR IN NORTHWEST FLORIDA DURING THE NEXT 1 TO 2 HOURS. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Local storm report, Jun 5, 6:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
618 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST I10 NEAR THE BATTLESHIP 30.67N 87.98W
06/05/2010 M44 MPH BALDWIN AL MESONET
WIND GUST OF 44 MPH RECORDED AT THE BATTLESHIP PARK
WEATHERNET SITE
&&
JFBSpecial weather statement, Jun 5, 6:23 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 623 PM CDT SAT JUN 5 2010 ALZ053-054-060015- CLARKE-WILCOX- 623 PM CDT SAT JUN 5 2010 ...A STRONG THUNDERSTORM WILL AFFECT CLARKE AND WILCOX COUNTIES... AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF PINE HILL...MOVING NORTHEAST AT 60 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LAMISON...CANTON BEND...CATHERINE...GASTONBURG...ALBERTA AND REHOBOTH THROUGH 715 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:36 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 114 min |
| Jun 5, 4:42 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 10 min |
| Jun 5, 5:31 PM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 119 min |
| Jun 5, 2:48 PM CDT | Special Marine Warning | MOB | 57 min | |
| Jun 5, 4:20 PM CDT | Special Marine Warning | MOB | 55 min | |
| Jun 5, 5:17 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 43 min |
| Jun 5, 5:49 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 5, 5:52 PM CDT | Special Marine Warning | MOB | 53 min | |
| Jun 5, 6:17 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 43 min |
Nearby
Flash Flood Warnings in Florida, 2010Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.